Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 20, NWS Norman, OK

June 4, 2013Cleveland County, Grady County, McClain County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 4, 2013, 4:25 AM CDT for Cleveland County, Grady County, McClain County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2013, 4:25 AM CDT (09:25 UTC)
Expired
Jun 4, 2013, 7:15 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cleveland County, OK, Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 32 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WGUS54 KOUN 040925
FFWOUN
OKC027-051-087-041215-
/O.NEW.KOUN.FF.W.0020.130604T0925Z-130604T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
425 AM CDT TUE JUN 4 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 715 AM CDT

* AT 417 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED 
  THUNDERSTORMS WITH HEAVY RAIN MOVING FROM NORTHERN PARTS OF GRADY 
  COUNTY INTO MCCLAIN AND CLEVELAND COUNTIES. RAINFALL AMOUNTS OF 1 
  TO 2 INCHES MAY FALL IN AN HOUR OR LESS WITH THESE STORMS. GIVE 
  THE RECENT HEAVY RAIN...THE ADDITIONAL HEAVY RAINFALL WILL LIKELY 
  RESULT IN FLASH FLOODING.  
  
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
  NORMAN...MOORE...STELLA...NEWCASTLE...NOBLE...TUTTLE...
  SLAUGHTERVILLE...BLANCHARD...MINCO...GOLDSBY...AMBER...COLE...
  ETOWAH...MIDDLEBERG...STANLEY DRAPER LAKE...BRIDGE CREEK AND LAKE
  THUNDERBIRD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3506 9715 3506 9791 3535 9795 3534 9785
      3533 9784 3534 9782 3533 9768 3538 9765
      3536 9714

$$
1 follow-up statement
430 
WGUS74 KOUN 041128
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
628 AM CDT TUE JUN 4 2013

OKC027-051-087-041215-
/O.CON.KOUN.FF.W.0020.000000T0000Z-130604T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-GRADY OK-CLEVELAND OK-
628 AM CDT TUE JUN 4 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
WESTERN MCCLAIN...NORTHERN GRADY AND CLEVELAND COUNTIES...

THE HEAVY RAIN HAS ENDED IN THE WARNING AREA ALTHOUGH SOME LIGHT MAY 
STILL CONTINUE EARLY THIS MORNING. RAINFALL AMOUNTS OF AN INCH OR 
MORE FELL IN AN HOUR OR LESS IN THE WARNING AREA. RESIDUAL HIGH 
WATER MAY PERSIST FOR AWHILE THIS MORNING IN LOW LYING AREAS OR 
ALONG CREEKS AND SMALL STREAMS BEFORE RECEDING LATE THIS MORNING.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORMAN...MOORE...STELLA...NEWCASTLE...NOBLE...TUTTLE...
SLAUGHTERVILLE...BLANCHARD...MINCO...GOLDSBY...AMBER...COLE...
ETOWAH...MIDDLEBERG...STANLEY DRAPER LAKE...BRIDGE CREEK AND LAKE
THUNDERBIRD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3506 9715 3506 9791 3535 9795 3534 9785
      3533 9784 3534 9782 3533 9768 3538 9765
      3536 9714

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:21 AM CDT, 4 minutes earlier.

Area forecast discussion, Jun 4, 4:21 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
421 AM CDT TUE JUN 4 2013

.DISCUSSION...
SEVERE WATCH 275 IN EFFECT MUCH OF THE SOUTHERN PORTION
OF THE FORECAST AREA UNTIL 9 AM. WILL KEEP HIGHEST POPS FOR THE
MORNING TO ACCOUNT FOR ONGOING ACTIVITY...BUT WILL TRIM BACK FOR
THE AFTERNOON AS LOWER COVERAGE WILL BE LIMITED TO ANY LINGERING
OUTFLOW BOUNDARIES EAST. LARGER SCALE FORCING WILL DICTATE
CONVECTION AGAIN LATE AFTERNOON/EVENING...AND ESPECIALLY OVERNIGHT WITH
NORTHERN ZONES SEEING THE HIGHEST CHANCES FOR STORMS. ACTIVITY IN
KANSAS WILL LIKELY ORGANIZE INTO ANOTHER SOUTHEAST MOVING COMPLEX
IN THE VICINITY OF A SURFACE BOUNDARY THAT SAGS INTO NRN OKLAHOMA.
MAIN UPPER TROUGH WILL KICK THE BOUNDARY THROUGH THURSDAY...WITH A
PERIOD OF SETTLED WEATHER EXPECTED INTO THE WEEKEND. UPPER RIDGING
LOOKS TO TAKE CONTROL OVER THE PLAINS WITH THE START OF THE NEXT
WORK WEEK.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  89  69  86  63 /  60  40  40  60
HOBART OK         94  71  85  63 /  60  40  30  50
WICHITA FALLS TX  96  73  93  68 /  40  30  20  40
GAGE OK           89  66  76  59 /  20  50  40  50
PONCA CITY OK     86  67  80  61 /  50  60  60  60
DURANT OK         90  71  90  69 /  40  20  20  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

99/99
Hazardous weather outlook, Jun 3, 5:00 PM CDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT MON JUN 3 2013

OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 PM CDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND OVERNIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF WESTERN
OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. THUNDERSTORMS ARE EXPECTED
TO DEVELOP FROM FAR NORTHWEST OKLAHOMA DOWN TO WEST CENTRAL OKLAHOMA...
SOUTHWEST OKLAHOMA...AND EVENTUALLY WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK IS ALONG AND WEST OF A LINE FROM CHEROKEE AND HINTON...
SOUTHWARD TO LAWTON AND SEYMOUR TEXAS.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND HEAVY RAINFALL RESULTING
IN LOCALIZED FLOODING...

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE BETWEEN 6 PM AND 11 PM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE
FOR SEVERE WEATHER OPERATIONS LAT THIS AFTERNOON INTO THIS EVENING.

DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED LATE THIS AFTERNOON ACROSS PORTIONS
OF SOUTHWEST KANSAS AND THE OKLAHOMA PANHANDLE. THIS ACTIVITY IS
EXPECTED TO EXPAND EAST SOUTHEAST...MOVING INTO FAR NORTHWEST OKLAHOMA
BY AS EARLY AS 6 PM. RELATIVELY LARGE TEMPERATURE DEWPOINT SPREADS
WILL LIKELY RESULT IN DAMAGING WIND GUSTS WITH THE STRONGEST STORMS.
LARGE HAIL WILL ALSO BE A CONCERN WITH STRONGER STORM CORES. A
SOUTHEAST MOVING THUNDERSTORM COMPLEX IS LIKELY TO DEVELOP...WITH
A HAIL AND DAMAGING WIND THREAT WELL INTO THE NIGHT. THE THREAT FOR
SEVERE WINDS AND HAIL SHOULD GENERALLY SUBSIDE BY 11 PM...THOUGH STORMS
MAY PERSIST WELL AFTER THAT TIMEFRAME.

PROBABILITY TABLE...
VALID THROUGH 700 PM CDT TUESDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

HEAVY RAINFALL LEADING TO FLOODING WILL BE A CONCERN TONIGHT...
ESPECIALLY IN THOSE AREAS THAT HAVE RECEIVED 4 INCHES OF
RAINFALL OR MORE OVER THE LAST FEW DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO THE WEEKEND ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THE BEST CHANCE AND MOST WIDESPREAD
STORMS WILL LIKELY BE WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TUESDAY AND WEDNESDAY. LARGE
HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS. ALTHOUGH A TORNADO OR
TWO MAY ALSO OCCUR...THE OVERALL TORNADO THREAT WILL BE LOW.

OTHER HAZARDOUS WEATHER... HEAVY RAINFALL AND LOCALIZED FLOODING
POTENTIAL IS HIGHEST WEDNESDAY AND EARLY THURSDAY IN CENTRAL AND
SOUTHERN OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
TUESDAY.

MAXWELL/AUSTIN

In the hours before

Special weather statement, Jun 4, 2:51 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
251 AM CDT TUE JUN 4 2013

OKZ010-011-014>016-040830-
CUSTER OK-DEWEY OK-MAJOR OK-ROGER MILLS OK-WOODWARD OK-
251 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WESTERN OKLAHOMA
     CUSTER AND EASTERN ROGER MILLS

IN NORTHWEST OKLAHOMA
     DEWEY...SOUTHEASTERN WOODWARD AND SOUTHWESTERN MAJOR

AT 251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF CESTOS TO 9 MILES NORTHEAST
OF MOOREWOOD TO 6 MILES WEST OF HAMMON...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...ARAPAHO...
BUTLER...CESTOS...CHESTER...CUSTER CITY...FOSS RESERVOIR...HAMMON...
HUCMAC...MOOREWOOD...OAKWOOD...PUTNAM...SEILING...STAFFORD...TALOGA
AND THOMAS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3583 9929 3627 9914 3616 9864 3606 9864
      3575 9873 3546 9906 3547 9918 3558 9958
TIME...MOT...LOC 0751Z 279DEG 30KT 3617 9906 3581 9917
          3561 9942
Special weather statement, Jun 4, 3:16 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
316 AM CDT TUE JUN 4 2013

OKZ024-025-040900-
CANADIAN OK-OKLAHOMA OK-
316 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...

IN CENTRAL OKLAHOMA
     CANADIAN AND NORTHWESTERN OKLAHOMA

AT 315 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF CALUMET TO 3 MILES NORTH OF
CONCHO TO 8 MILES NORTHEAST OF PIEDMONT...MOVING SOUTHEAST AT 20
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...EDMOND...OKLAHOMA CITY...BETHANY...CALUMET...CONCHO...EL
RENO...NICHOLS HILLS...PIEDMONT...THE VILLAGE...UNION CITY...WARR
ACRES...YUKON...CEDAR LAKE...WILEY POST AIRPORT AND DOWNTOWN EDMOND.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

ADDITIONALLY...PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE
LINE OF STORMS.  FLASH FLOOD WARNINGS MAY BE REQUIRED.

LAT...LON 3560 9742 3538 9783 3542 9829 3573 9831
      3573 9747
TIME...MOT...LOC 0815Z 291DEG 19KT 3575 9829 3565 9800
          3577 9765
Local storm report, Jun 4, 3:50 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
350 AM CDT TUE JUN 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND GST     4 SE GUTHRIE            35.84N 97.37W
06/04/2013  E60 MPH          LOGAN              OK   TRAINED SPOTTER

&&

EM
Special weather statement, Jun 4, 3:51 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
351 AM CDT TUE JUN 4 2013

OKZ024-025-027>029-040915-
OKLAHOMA OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-CANADIAN OK-
351 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHWESTERN
MCCLAIN...NORTHERN GRADY...NORTHERN CLEVELAND AND SOUTHEASTERN
CANADIAN COUNTIES UNTIL 415 AM CDT...

AT 345 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHWEST OF ARCADIA TO YUKON TO 4 MILES NORTH OF COGAR...
MOVING SOUTHEAST AT 25 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. ADDITIONALLY...PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED
WITH THE LINE OF STORMS WHICH COULD RESULT IN LOCALIZED FLOODING.

LAT...LON 3527 9751 3515 9808 3543 9808 3555 9775
      3572 9744 3570 9718 3539 9716
TIME...MOT...LOC 0845Z 327DEG 22KT 3569 9739 3550 9771 3540 9814
Local storm report, Jun 4, 3:52 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT TUE JUN 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     NON-TSTM WND GST 4 WNW CAMARGO           36.04N 99.35W
06/04/2013  M68 MPH          DEWEY              OK   MESONET

&&

EM
Special weather statement, Jun 4, 4:14 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
414 AM CDT TUE JUN 4 2013

OKZ021-033-034-036-040945-
HARMON OK-GREER OK-JACKSON OK-BECKHAM OK-
414 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...CENTRAL JACKSON
AND SOUTHERN BECKHAM COUNTIES UNTIL 445 AM CDT...

AT 412 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTH OF VINSON TO 3 MILES EAST OF DODSON TO 13 MILES
SOUTHWEST OF HOLLIS...MOVING SOUTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3511 9998 3511 9954 3511 9941 3509 9937
      3462 9942 3440 9949 3457 9991 3458 10000
      3483 10000
TIME...MOT...LOC 0912Z 292DEG 54KT 3500 9991 3477 9995 3461 10013

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:02 PM CDTSpecial Weather StatementOUNHarper43 min
Jun 3, 7:40 PM CDTSevere Thunderstorm WarningOUNHarper50 min
Jun 3, 8:29 PM CDTSpecial Weather StatementOUNHarper31 min
Jun 3, 8:44 PM CDTSevere Thunderstorm WarningOUNEllis, Harper46 min
Jun 3, 9:24 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward51 min
Jun 3, 9:48 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woods, Woodward42 min
Jun 3, 10:13 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward47 min
Jun 3, 10:20 PM CDTSpecial Weather StatementOUNAlfalfa, Woods40 min
Jun 3, 10:52 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills, Woodward38 min
Jun 3, 11:09 PM CDTSpecial Weather StatementOUNAlfalfa, Major, Woods36 min
Jun 3, 11:27 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills48 min
Jun 3, 11:50 PM CDTSpecial Weather StatementOUNHarper40 min
Jun 4, 1:04 AM CDTSpecial Weather StatementOUNHarper26 min
Jun 4, 1:10 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward65 min
Jun 4, 1:18 AM CDTSpecial Weather StatementOUNMajor27 min
Jun 4, 1:32 AM CDTSpecial Weather StatementOUNMajor, Woodward43 min
Jun 4, 1:44 AM CDTSpecial Weather StatementOUNKingfisher46 min
Jun 4, 1:55 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan50 min
Jun 4, 2:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Logan60 min
Jun 4, 2:51 AM CDTSpecial Weather StatementOUNCuster, Dewey39 min
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major, Roger Mills, Woodward65 min
Jun 4, 3:02 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne58 min
Jun 4, 3:16 AM CDTSpecial Weather StatementOUNCanadian44 min
Jun 4, 3:23 AM CDTFlash Flood WarningOUNCanadian, Oklahoma4 hr
Jun 4, 3:51 AM CDTSpecial Weather StatementOUNOklahoma24 min
Jun 4, 3:56 AM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Kiowa, Washita49 min
Jun 4, 4:14 AM CDTSpecial Weather StatementOUNGreer, Harmon31 min
Jun 4, 4:29 AM CDTSevere Thunderstorm WarningOUNComanche, Kiowa46 min
Jun 4, 4:42 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa48 min
Jun 4, 4:45 AM CDTSpecial Weather StatementOUNGreer30 min
Jun 4, 4:48 AM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie27 min
Jun 4, 4:58 AM CDTSevere Thunderstorm WarningOUNKiowa, Washita47 min
Jun 4, 5:30 AM CDTSpecial Weather StatementOUNGarvin, McClain, Stephens30 min
Jun 4, 6:05 AM CDTSpecial Weather StatementOUNGarvin, Hughes, Jefferson, Pontotoc, Stephens25 min
Jun 4, 6:38 AM CDTSpecial Weather StatementOUNCarter, Coal, Johnston, Murray, Pontotoc37 min
Jun 4, 6:42 AM CDTSpecial Weather StatementOUNJefferson, Love33 min
Jun 4, 7:14 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Johnston, Love, Marshall46 min
Jun 4, 7:26 AM CDTSpecial Weather StatementOUNCotton34 min
Jun 4, 8:50 AM CDTSpecial Weather StatementOUNJefferson25 min
Jun 4, 2:43 PM CDTRiver Flood WarningOUNPottawatomie, Seminole12 min
Jun 4, 4:06 PM CDTFlash Flood WatchOUNAtoka, Bryan, Canadian, Carter, Cleveland, Coal and 20 more36 hr

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.